MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PROGLIDER 3FILE STERILE 21MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PROGLIDER 3FILE STERILE 21MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A092322100103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); Insufficient Information (4580)
Date of Event 10/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that proglider 3file sterile 21mm file broke during use.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Additional information received that all the broken parts have not been retrieved from the patient's mouth and there was no injury to the patient.Additional information received after the above information: additional information received that the dental treatment given was rct of the affected tooth.Treatment was completed with another set of files.Investigation summary: three proglider files 21mm were returned in loose.The three instruments are broken at the tip of the active part (torque; fatigue + torque; uncertain conditions).No material defect was found during analysis of the rupture patterns.No unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1772178).Root causes are not identified.We will track this kind of event and monitor the trend.

Brand Name
PROGLIDER 3FILE STERILE 21MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18181076
Report Number8031010-2023-00872
Device Sequence Number7611894
Product Code EKS
UDI-Device IdentifierD716PROGLIDE211
UDI-PublicD716PROGLIDE211
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA092322100103
Device Lot Number1772178
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/13/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown